Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Continued pill. Missed period but had spotting in discharge. Why is urine yellow?

I continued my pill on to miss my period last week. I noticed traces of blood in my discharge during this time! This week I am back off my holidays and the blood is still there! I also have noticed I seem to be sweating buckets for no reason and my urine is bright yellow! Are these all connected or is it separate causes? Is there any reason for concern?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
bright yellow urine can be from a multitude of causes
and not all of them are worrisome
if some one is on some b complex supplements or maybe antibiotics, urine may turn yellow in colour

if you are taking too less of fluids, it may turn yellow

if you have associated yellowness of the skin or eyes, it may be jaundice, and an evaluation for hepatitis may be needed

if you have blood discharge, mixture of blood in urine may give a similar colour

suggest get a complete hemogram, urine routine and liver function test

meanwhile take plenty of fluids
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor